| Catalog Number |
109.627 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.2.Absence of a recurrent peri-implant infection with suppuration.3.Absence of implant mobility.4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in fdi 46.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with bruxism.No product was returned to the manufacturer.At the event the patient experienced: pain, mobility, swelling and inflammation.No further patient complications were reported.